# SDR DALA2016070905186

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND EVALUATED IAW SRM 51-22-2A.  CENTER FUEL TANK ACCESS PLATE NR 2301C WAS REPLACED UNDER CONDITION III IAW SRM 51-22-2A.
